# SDR AALA20110517AFW02

- Difficulty date: May 17, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- Aircraft time: 96,233 hours, 15,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE HORIZONTAL FLANGE OF THE SUPPORT TEE IN BETWEEN THE UPPER VERTICAL LEG AND THE ATTACH WEB.  THE CORROSION WAS REMOVED BY BLENDING AND LEAVING A MINIMUM THICKNESS OF 0.080Â€? FROM 0.092Â€? PARENT PER EA 767-53-016376.
